# SDR ASAA2017052520908

- Difficulty date: May 25, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 41,971 hours, 12,367 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT CODE 77-20862 BOTTOM LEFT EGT SIGNAL OUT OF RANGE ON THE NR 2 ENGINE.  ACFT GROUNDED.  PERFORMED EEC BITE TEST ON THE NR 2 ENGINE IAW AMM 73-21-00-740-803-F00.  FOUND FAULTS 77-20862 AND 77-020872 STILL ACTIVE, ALSO T49.5 S3 PROBE SHOWED DASHES DURING VIEWING OF INPUT MONITORING.  PERFORMED EGT SYSTEM INSPECTION IAW AMM 77-21-01-200-801-F00, FOUND CJ10 HARNESS SHORTED TO SHIELDING. REMOVED AND REPLACED CJ10 HARNESS IAW AMM 73-21-06/401. OPERATIONAL TESTED GOOD.
